# SDR DXTA200500851

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,633 hours, 3,616 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 99141961
- Part serial: 1054
- Condition: Inoperative
- Location: Mlg
- Part time: 4,633 hours, 3,616 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR SELECTOR  PER CESSNA 650 MM 32-30-01, OPS CHECK GOOD.
